# SDR ASAA2021051634833

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 49,889 hours, 17,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 21 DEF INOP. GROUNDED - YES. RELAMPED EMERGENCY LIGHT AT ROW 21 DEF PER AMM 33-51-03, OPS CHECK GOOD.
